# SDR R61A201901060131

- Difficulty date: January 6, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 30,802 hours, 23,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 001115
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK. R1 EMERGENCY EXIT IDENTIFIER SIGN INOP. EMERGENCY-LIGHT POWER UNIT NR 1 REPLACED AND TESTED SERVICEABLE IAW AMM 33-50-01-400-801-A. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
